×

zbMATH — the first resource for mathematics

Duality in the flat cohomology of a surface. (English) Zbl 0334.14010

MSC:
14F20 Étale and other Grothendieck topologies and (co)homologies
14J99 Surfaces and higher-dimensional varieties
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. ARTIN , Autoduality of the Jacobian , Bowdoin College, 1967 (Mimeographed notes).
[2] M. ARTIN , Supersingular K3 Surfaces (Ann. scient. Éc. norm. Sup., 4e série, Vol. 7, 1974 , p. 543-568). Numdam | MR 51 #8116 | Zbl 0322.14014 · Zbl 0322.14014 · numdam:ASENS_1974_4_7_4_543_0 · eudml:81948
[3] S. BLOCH , K2 and Algebraic Cycles (Ann. of Math., Vol. 99, 1974 , p. 349-379). MR 49 #7260 | Zbl 0298.14005 · Zbl 0298.14005 · doi:10.2307/1970902
[4] S. BLOCH , Algebraic K-Theory and Crystalline Cohomology , Pub. Math. I.H.E.S. (to appear). Numdam | Zbl 0388.14010 · Zbl 0388.14010 · doi:10.1007/BF02684340 · numdam:PMIHES_1977__47__187_0 · eudml:103947
[5] L. BREEN , Extensions of the Additive Vector Space (Preprint). · Zbl 0177.51304
[6] L. BREEN , Personal communication .
[7] J. GAMST and K. HOECHSMANN , Products in Sheaf-Cohomology (Tôhoku Math. J., Vol. 22, 1970 , p. 143-162). Article | MR 44 #6793 | Zbl 0262.18010 · Zbl 0262.18010 · doi:10.2748/tmj/1178242807 · minidml.mathdoc.fr
[8] A. GROTHENDIECK , Théorèmes de dualité pour les faisceaux algébriques cohérents (Séminaire Bourbaki, n^\circ 149, 1956-1957 ). Numdam | Zbl 0227.14014 · Zbl 0227.14014 · numdam:SB_1956-1958__4__169_0
[9] A. GROTHENDIECK , Le groupe de Brauer III , Dix exposés sur la cohomologie des schémas, North-Holland, Amsterdam, 1968 . MR 39 #5586b | Zbl 0198.25901 · Zbl 0198.25901
[10] A. GROTHENDIECK , M. ARTIN et J. VERDIER , Séminaire de Géométrie algébrique 4 (Lecture Notes in Math., Nos. 269, 270, 305, Springer, Berlin, 1972-1973 ).
[11] R. HARTSHORNE , Residues and Duality (Lecture Notes in Math., No. 20, Springer, Berlin, 1966 ). MR 36 #5145 | Zbl 0212.26101 · Zbl 0212.26101 · doi:10.1007/BFb0080482 · eudml:203789
[12] N. KATZ , Nilpotent Connections and the Monodromy Theorem: Applications of a Result of Turritin (Pub. Math. I.H.E.S., Vol. 39, 1971 , p. 175-232). Numdam | Zbl 0221.14007 · Zbl 0221.14007 · doi:10.1007/BF02684688 · numdam:PMIHES_1970__39__175_0 · eudml:103909
[13] J. MILNE , On a Conjecture of Artin and Tate (Ann. of Math., Vol. 102, 1975 , p. 517-533). MR 54 #2659 | Zbl 0343.14005 · Zbl 0343.14005 · doi:10.2307/1971042
[14] D. MUMFORD , Abelian Varieties , Oxford, London, 1970 . MR 44 #219 | Zbl 0223.14022 · Zbl 0223.14022
[15] J.-P. SERRE , Groupes proalgébriques (Pub. Math. I.H.E.S., Vol. 7, 1960 , p. 1-67). Numdam | MR 22 #9493 | Zbl 0097.35901 · Zbl 0097.35901 · numdam:PMIHES_1960__7__5_0 · eudml:103822
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.